# SDR HEEA088549

- Difficulty date: July 28, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N2014K
- Make and model: Bell 412
- Aircraft serial: 33020
- Aircraft time: 18,161 hours
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Indicator
- Part number: 209070262101
- Part serial: 79M0163
- Condition: Reads High
- Location: Eng Oil Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TEMPERATURE READS HIGH. SHOP REPAIR.
